had a problem with frequent need to urinate, the usual causes, prostate, infection etc. have been eliminated, have now been prescribed Tamurex which seem to have made me incontinent, no control at all. I also have Parkinsons and take medication for that, so don't know if there is any connection.
TrevorS you should call your doctor, Your symptoms should be getting better not worse But don't worry there are many different types of medication for this and it is a matter of finding the right medication. Thank God nothing was wrong with the prostate. But for sure let your doctor know what is going on. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I been taking levaquin for infection of prostate, Blood sugar has become unstable, higher pulse rate
Posted 3 Jul 2011 • 1 answer
Posted 25 Jan 2013 • 1 answer
Posted 13 Mar 2015 • 4 answers
Posted 2 May 2015 • 1 answer
If ciprofloxacin and ciprofloxacin are the same then what antibiotic is used for prostate infection?
Posted 15 Feb 2018 • 0 answers